The GUS-property of second-order cone linear complementarity problems

Wei Hong Yang*, Xiaoming YUAN

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

The globally uniquely solvable (GUS) property of the linear transformation of the linear complementarity problems over symmetric cones has been studied recently by Gowda et al. via the approach of Euclidean Jordan algebra. In this paper, we contribute a new approach to characterizing the GUS property of the linear transformation of the second-order cone linear complementarity problems (SOCLCP) via some basic linear algebra properties of the involved matrix of SOCLCP. Some more concrete and checkable sufficient and necessary conditions for the GUS property are thus derived.

Original languageEnglish
Pages (from-to)295-317
Number of pages23
JournalMathematical Programming
Volume141
Issue number1-2
DOIs
Publication statusPublished - Oct 2013

Scopus Subject Areas

  • Software
  • Mathematics(all)

User-Defined Keywords

  • Globally uniquely solvable property
  • Linear complementarity problem
  • Second-order cone

Fingerprint

Dive into the research topics of 'The GUS-property of second-order cone linear complementarity problems'. Together they form a unique fingerprint.

Cite this